Rocky Mountain Journal of Mathematics

Survey of the topology of real algebraic sets

H. King

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 14, Number 4 (1984), 821-830.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250127359

Digital Object Identifier
doi:10.1216/RMJ-1984-14-4-821

Mathematical Reviews number (MathSciNet)
MR773118

Zentralblatt MATH identifier
0571.14011

Citation

King, H. Survey of the topology of real algebraic sets. Rocky Mountain J. Math. 14 (1984), no. 4, 821--830. doi:10.1216/RMJ-1984-14-4-821. http://projecteuclid.org/euclid.rmjm/1250127359.


Export citation